American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[2] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kevin James. L-series with nonzero central critical value . J. Amer. Math. Soc. 11 (1998) 635-641. MR 1492854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher Deninger. Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^n$-actions. J. Amer. Math. Soc. 10 (1997) 259-281. MR 1415320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Y. Taguchi and D. Wan. $L$-functions of $\varphi$-sheaves and Drinfeld modules . J. Amer. Math. Soc. 9 (1996) 755-781. MR 1327162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1